Parametrization of local CR automorphisms by finite jets and applications

Bernhard Lamel, Nordine Mir

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)519-572
Number of pages54
JournalJournal of the American Mathematical Society
Volume20
Issue number2
DOIs
Publication statusPublished - Apr 2007
Externally publishedYes

Fingerprint

Parametrization
Automorphisms

Keywords

  • CR automorphism
  • Finite jet determination
  • Jet parametrization
  • Singular analytic equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Parametrization of local CR automorphisms by finite jets and applications. / Lamel, Bernhard; Mir, Nordine.

In: Journal of the American Mathematical Society, Vol. 20, No. 2, 04.2007, p. 519-572.

Research output: Contribution to journalArticle

@article{f14345fd2abe4a9bb1c6f52f9f09230c,
title = "Parametrization of local CR automorphisms by finite jets and applications",
keywords = "CR automorphism, Finite jet determination, Jet parametrization, Singular analytic equations",
author = "Bernhard Lamel and Nordine Mir",
year = "2007",
month = "4",
doi = "10.1090/S0894-0347-06-00534-0",
language = "English",
volume = "20",
pages = "519--572",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Parametrization of local CR automorphisms by finite jets and applications

AU - Lamel, Bernhard

AU - Mir, Nordine

PY - 2007/4

Y1 - 2007/4

KW - CR automorphism

KW - Finite jet determination

KW - Jet parametrization

KW - Singular analytic equations

UR - http://www.scopus.com/inward/record.url?scp=34548221794&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548221794&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-06-00534-0

DO - 10.1090/S0894-0347-06-00534-0

M3 - Article

AN - SCOPUS:34548221794

VL - 20

SP - 519

EP - 572

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 2

ER -